Back to Ask the Diabetes Team Ask the Diabetes Team

From Bertrand, Missouri, USA:

My six year old daughter is always complaining about her stomach hurting. Could this be because of the insulin she is taking? Also, she is always itching all over her body. What is making this happen?


I don't think your daughter's stomachache and itching might be due to an insulin allergy. Allergic reactions associated with the use of insulin can be local (appearing around the injection site) or can affect two or more body systems (anaphylaxis). A local allergic reaction may cause itching, redness or swelling at the injection site. I suggest you discuss this with your pediatric endocrinologist and pediatrician.


Original posting 24 Oct 2006
Posted to Aches and Pains and Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.